Ask Your Health Question and Get an Answer ASAP
Do you have lower back pain?
Numbness,tingling sensation in feet,calves?
Swelling,redness on affected areas?
History of Diabetes,Arthritis,Hypertension?
Are you taking any medicines?
When have you seen your doctor?
I have tingling and numbness in my left foot. I take bystolic, spironolactone, Plavix, atorvastatin, lisinopril and have had two heart stents in my LAD artery. I see my physician every three months for blood work....my last appointment cancelled due to having to come to Canada since my elderly mother was put in the hospital. Have had hypertension since the age 26 which is very well controlled at this point.
Thanks for providing additional information.
And sorry to hear about your discomfort.
As per your description,possible differential diagnosis of cramps in calves and feet may include low potassium levels(As you are taking Spironolactone), muscle overextension,prolonged sitting, dehydration, neuro muscular disorders,excessive alcohol,peripheral vascular disease,Restless legs syndrome,Nerve compression at lumbosacral spine.
So make an appointment with your nearby doctor or consult your family doctor again for a clinical exam.
Your serum electrolyte,CBC,ESR,Renal function test,Serum Calcium,Magnesium should be done.
Also MRI of lumbosacral spine can be advised.
Stretching and massaging the affected muscles,applying a cold pack to the affected muscle,taking a hot bath,using a pillow to prop the feet up in bed while sleeping on your back,supplementation with vitamin B12,magnesium,calcium can be helpful.
Motrin/Advil can be tried for pain relief.
Hope this helps.Please rate me high if you are satisfied with our conversation.In case you have further query press reply to expert button.Bonus and positive feedback are appreciated.Thanks.